Regular weak solutions to 3-D Cahn-Hilliard system in elastic solids

Pages: 824 - 833, Issue Special, September 2007

 Abstract        Full Text (227.8K)              

Irena Pawłow - System Research Institute, Polish Academy of Sciences, Newelska 6, 01-447 Warsaw, Poland (email)
Wojciech M. Zajączkowski - Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-656 Warsaw, Poland (email)

Abstract: In this paper we prove the existence and regularity of weak solutions to a three-dimensional (3–D) Cahn-Hilliard system coupled with nonstationary elasticity. Such nonlinear parabolic-hyperbolic system arises as a model of phase separation in deformable alloys.

Keywords:  Cahn-Hilliard, nonstationary elasticity, phase separation, weak solutions.
Mathematics Subject Classification:  Primary: 35K50, 35K60; Secondary: 35Q72, 35L20.

Received: October 2006;      Revised: February 2007;      Published: September 2007.